BibTeX record journals/adcm/Mazure01

download as .bib file

@article{DBLP:journals/adcm/Mazure01,
  author    = {Marie{-}Laurence Mazure},
  title     = {Chebyshev splines beyond total positivity},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {2},
  pages     = {129--156},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016616731472},
  doi       = {10.1023/A:1016616731472},
  timestamp = {Sun, 28 May 2017 13:20:42 +0200},
  biburl    = {https://dblp.org/rec/journals/adcm/Mazure01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics